Sh:742

Bib entry
@article{Sh:742,
 author = {G{\"o}bel, R{\"u}diger and Shelah, Saharon and Wallutis, Simone L.},
 title = {{On universal and epi-universal locally nilpotent groups}},
 journal = {Illinois J. Math.},
 fjournal = {Illinois Journal of Mathematics},
 volume = {47},
 number = {1-2},
 year = {2003},
 pages = {223--236},
 issn = {0019-2082},
 mrclass = {20F19 (20E25)},
 mrnumber = {2031317},
 mrreviewer = {Howard Smith},
 url = {http://projecteuclid.org/euclid.ijm/1258488149},
 note = {\href{https://arxiv.org/abs/math/0112252}{arXiv: math/0112252}},
 arxiv_number = {math/0112252},
 specialissue = {Special issue in honor of Reinhold Baer (1902--1979)}
}